# SDR CALA2022021400374

- Difficulty date: February 14, 2022
- Submitted: February 14, 2022
- Operation: Air carrier
- Aircraft: N57863
- Make and model: Boeing 757-33N
- Aircraft serial: 32587
- Aircraft time: 63,927 hours, 19,381 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES ENTIRE FLIGHT. WENT AWAY AS SOON AS ENGINES SHUTDOWN REPORT FILED BY CAPTAIN FLIGHT CREW AND FLIGHT ATTENDANTS REPORTED UPON ENGINE SHUT DOWN, OIL SMELL IN CABIN DOOR 2 AREA. AFTER ARRIVAL APPROX 40MINS, STARTED APU BLEED & PACKS TURN ON, OIL SMELL STILL EVIDENT. NEED TO TROUBLESHOOT AND ISOLATE. UPLOADED FORM 46-6020 REF LOG 7989342(ACP BORESCOPE INSP AND ENINGE WASH) FOR WORK ACCOMPLISHED. INSPECTED ENGINE FOR OIL CONTAMINATION OR LEAKAGE. NONE FOUND. ACCOMPLISHED LEFT ENGINE WATER WASH. OPERATED ENGINES AT HIGH POWER FOR FUMES AND SMELL. NONE NOTED. OK FOR SERVICE REF FIM 21-00-01-301.
